RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 18, Number 3, Pages 410–426 (Mi tmf3558)  

This article is cited in 1 scientific paper (total in 1 paper)

Reduced density matrices with nonzero boundary conditions in the case of a hard core

K. S. Matviichuk


Abstract: The influence of nonzero boundary conditions on the reduced density matrix is investigated for Maxwell–Boltzmann, Bose–Einstein and Fermi–Dirac systems in the case of potentials with a hard core. The dependence of the unique solution of the corresponding Kirkwood–Salzburg integral equations on the form of the boundary conditions is studied.

Full text: PDF file (1641 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 18:3, 293–304

Bibliographic databases:

Received: 27.07.1972

Citation: K. S. Matviichuk, “Reduced density matrices with nonzero boundary conditions in the case of a hard core”, TMF, 18:3 (1974), 410–426; Theoret. and Math. Phys., 18:3 (1974), 293–304

Citation in format AMSBIB
\Bibitem{Mat74}
\by K.~S.~Matviichuk
\paper Reduced density matrices with nonzero boundary conditions in the case of a~hard core
\jour TMF
\yr 1974
\vol 18
\issue 3
\pages 410--426
\mathnet{http://mi.mathnet.ru/tmf3558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468892}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 18
\issue 3
\pages 293--304
\crossref{https://doi.org/10.1007/BF01035652}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3558
  • http://mi.mathnet.ru/eng/tmf/v18/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Yul'met'yev, “Bogolyubov's abridged description of equilibrium systems and derivation of an equation for the radial distribution function in a liquid”, Theoret. and Math. Phys., 25:2 (1975), 1100–1108  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:242
    Full text:75
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020